Groin soreness as long as a week after ablation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

quip
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/25/2010 11:31 AM (GMT -7)   
Hi:
Just wondering if others have had significant groin soreness as long as a week after ablation or if this is something unusual.
 
Edit:  I gave your post a topic.  :)
 
Kitt

Post Edited By Moderator (stkitt) : 1/25/2010 4:49:35 PM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/30/2010 4:48 PM (GMT -7)   
Hello,


The area may feel sore or tender for about a week. If you feel it is abnormal do talk with your physician as sometimes hematomas may develop.



Hoping by now you are doing better.



Kitt

quip
New Member


Date Joined Jan 2010
Total Posts : 5
   Posted 1/31/2010 3:33 PM (GMT -7)   
Dear Kitt:
 
Thanks for your response to my groin pain query. Turns out I had a significant bleed into the inner thigh. The inr (coumadin activity) was way too high. Very painful hematoma the length of the interior and posterior thigh (along with anemia). Still incapacitated. It's hard to sit, walk, etc. And no idea how long it will take. I'm now 12 days post-procedure.
 
Again, thanks so much for responding.
 
Quip 

Vicevencey
New Member


Date Joined Oct 2012
Total Posts : 8
   Posted 10/4/2012 4:34 AM (GMT -7)   
Dear Quip, im very interested in your condition as i am experiencing it 2 years after...
I did cardiac cath 9 days ago and still left with blinding pain in rhe groin and inner thigh area. Was wondering if your doctor recommend you to take special medication for that? And how long did the pain finally last for you? I asked my cardiologist, he said my slow recovery might be caused by taking aspirin daily. But i kinda have to since i just had my PFO closure.
Help! I am really scared...its very hard for me to sit and to walk around, too.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/7/2012 10:25 AM (GMT -7)   
Qiup has not been seen in the forums since May of 2010 so I do not know if this member is still active. 
 
I am not sure why your Dr. feels the aspirin is causing your pain and slow recovery.  Perhaps you want to revisit your Dr. or Cardiologist to clarify if what you are experiencing is normal for you and if it is, why ?
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"I am not afraid of storms for I am learning how to sail my ship" ~ Louisa May Alcott
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 22, 2014 2:47 AM (GMT -7)
There are a total of 2,275,038 posts in 252,886 threads.
View Active Threads


Who's Online
This forum has 158637 registered members. Please welcome our newest member, PrivatePerson.
235 Guest(s), 3 Registered Member(s) are currently online.  Details
Mad Martha, PrivatePerson, xy123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer